# SDR HALA0800518

- Difficulty date: April 5, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 21,241 hours, 4,067 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 966
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION AROUND KEEL BEAM CHORD FLANGE AT FAIRING PANEL ATTACH HOLE RBL 9.5, STA 966.  REWORK OF CORROSION AREA IAW SRM 53-50-12 /1AO1 REV 76 TABLE 2 REV 76, WITHIN LIMITS AND COMPLETED SRM 53-50-12/2RO1, REV 76 REPAIR 2, WITHIN SRM LIMITS.
